12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > On modular* subalgebras of a Lie algebra
View graph of relations

« Back

On modular* subalgebras of a Lie algebra

Research output: Contribution to journalJournal article

Published

Journal publication date1997
JournalJournal of Algebra
Journal number2
Volume190
Number of pages13
Pages461-473
Original languageEnglish